# SDR FDEA202510222072

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66868
- Aircraft time: 4,214 hours, 2,111 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 893501
- Part serial: A68968
- Condition: Failed
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CABN DOOR EICAS LIGHT ILLUMINATION AT FL380  WITH CARGO DOOR OVERHEAD LIGHT ON AS WELL,  DIFFERENTIAL PRESS STEADY 8.1PSI, CABIN ALT APPROX  6500.   LIGHT WENT OUT ON DESCENT INTO DIVERT FIELD  FL190.  AMM 52-71-09-2  WORKED IN CONJUNCTION WITH TSI 52-70/2271. S892 FAULTED IN PSEU BITE HISTORY. REMOVED AND REPLACED S892 SENSOR REF. AMM 52-71-09-2. CONFIRMED GAP OK AND INDUCTANCE TO BE CORRECT AT 5.8MH. DOOR CLOSES, LATCHES, AND LOCKS CORRECTLY IAW AMM 52-32 00-2.
